promotion image of download ymail app
Promoted
Ben asked in HealthMen's Health · 9 years ago

I am a 46 year old male. With an aromatizing or estrogen releasing pituatary microadenoma.?

I am a 46 year old male. Six years ago I had symptoms of prostatitis and learned that I had a pituitary micro adenoma and very high levels of estrogen with normal testosterone. I initially took tamaxafin but it did not lower my estrogen and I switched to arimidex. Two years later the micro adenoma was no longer visable. My liver showed fatty deposits which I believe are from filtering the estrogen. I took arimidex for about four years and lost half of my bone density and developed debilitating pain in my feet, ankles and hips. I switched back to tamaxifin and was able to tolerate it until recently. I developed the same pain in my lower extremities and stopped taking it. I then developed symptoms of prostatitis, essential tremors and loss of libido. I have visited many endocrinologists that are well respected and I believe are competent. Unfortunately none of them seem to have any idea how to help me.

2 Answers

Relevance
  • Anonymous
    9 years ago
    Favorite Answer

    Dude I happen to know a fair bit about medicine. I am not a doctor or even an endocrinologist at that but from my time spent on Y!A? I can tell you that every single person that I have seen that claims to be a doctor or even a Med student was lying. Their answers were complete BS and showed no understanding of anatomy, let alone physiology. I am not writing this to be a prick or a troll but simply to say that I hope that somebody on here has had the same thing and can offer some advice but for your own sake please take all answers claiming to be doctors(or similar) as a load of cr*p.

    Best of luck.

    • Commenter avatarLogin to reply the answers
  • 9 years ago

    Have your medical professionals make arrangments for you to visit the Mayo Clinc for further evaluation.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.